# SDR CA140407009

- Difficulty date: January 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fms
- Part number: 81001631B0004
- Condition: Warning Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT DISPLAYED FMS 1 FAIL AND FMS 2 FAIL CAS MESSAGES AND RED FMS FLAGS ON THE ASSOCIATED PRIMARY FLIGHT DISPLAYS AND MAPS.  ACFT RETURN TO DEPARTURE, PASSENGERS ON BOARD, DUE TO THE FMS 1 & FMS 2 FAIL RE-OCCURRING ONCE MORE IN FLIGHT. THE FLIGHT CREW WAS UNABLE TO RESOLVE THE FMS FAILURE DURING THE FLIGHT.  THE FMS FAILURE CONDITION NO LONGER PRESENTED ITSELF WHEN THE ACFT WAS POWERED OFF AND POWERED ON AFTER LANDING.  FURTHER INVESTIGATION SHOWED THAT REPORTED FMS FAILURE OCCURRED WHILE DEFINING A 999.99 NM IN DISTANCE CROSSING, DIST CROSS, FIX FROM THE FIX DIALOG BOX DURING A FLIGHT WITH THE DU IN MAP MODE.  ISSUE INVESTIGATED AND MFG  RELEASED ADVISORY WIRE AW700-34-0466 TO THE FLEET DESCRIBING THE CONDITION WITH ASSOCIATED WORK AROUND PROCEDURE.  THE CONDITION WILL BE CORRECTED IN THE UPCOMING V5 SOFTWARE UPDATE.
